The Use Of Hand Bodies

Illustration of The Use Of Hand Bodies
Illustration: The Use Of Hand Bodies

Want to ask the doctor, for example. Morning use the IMAGE hand body. evening hand body vaseline. Can I use it like that? Are there any side effects on the skin?

1 Answer:

Hello Novita ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
Each handbody product you mentioned above has its own ingredients which provide benefits for the skin, one of which is moisturizing. During the use of the two products there are no complaints such as redness or itching when using on your skin which indicates irritation with certain substances of the handbody, so the use of the two products can be considered for concurrent use.
However, if there are skin irritation characteristics such as:
- reddish rash on the skin
- itchy and dry skin
- skin blisters or blisters
- pain when touched
stop using substances that can trigger the complaint, and some things you can apply if the complaint arises in addition to stopping the use of substances that cause irritation by compressing the area of ​​irritation using cold compresses to reduce pain and itching, don't scratch the irritation area because it will cause blisters on skin. If it is unbearable, you can go to a doctor and the doctor will usually give a medication from the corticosteroid group in the form of ointment or tablets.
In situations where the corona virus is spreading rapidly, if not accompanied by needs and urgency you should stay at home, or take care of yourself so that you are not exposed to the virus, if there are complaints such as sore throat that gets worse for more than 2 weeks, accompanied by fever more than 38 degrees Celsius, coughs, colds that do not heal until there is a feeling of tightness or difficulty breathing, even though you have tried to take medication, then you should check yourself to the doctor, for further examination.
Thus my answer, hopefully it helps

: by

Related Question

I Am Stressed And Often Sick Because Of Studying?

I Am Stressed And Often Sick Because Of Studying?

(12 months ago)

Hello Mrs. / Doctor, you can call me Min, I am a 3rd year high school student and 3 / 4nnn is going to take the national examination, so I study hard, even though I am not smart an... Read more

Vision Deteriorates And Eye Pain After TB Treatment?

Vision Deteriorates And Eye Pain After TB Treatment?

(10 months ago)

Good afternoon, 2 months ago I just finished treatment of intestinal TB. A few days after stopping taking medication my eye was very sick and now my eyesight is getting worse. I ca... Read more

HOW TO TREAT THE LOWER JAWL?

HOW TO TREAT THE LOWER JAWL?

(8 months ago)

Noon.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *